# SDR UPS06148342

- Difficulty date: October 22, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N155UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0841
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Crew Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR EMERGENCY EXIT LIGHT ASSY HAS TWO LAMPS INOP.  RELAMPED, OPS CHECK OK.
